MathSciNet Relay Station
MathSciNet bibliographic data
MR2651717 (2011j:35074) 35J75 (35A09 35B09 35B40 35J25)
Gontara, Sabrine; Mâagli, Habib; Masmoudi, Syrine; Turki, Sameh Asymptotic behavior of positive solutions of a singular nonlinear Dirichlet problem. J. Math. Anal. Appl. 369 (2010), no. 2, 719–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement